MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFRCD FAN PL .8-S; PLATE,CRANIOPLASTY,PREFORMED, ALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR SMOOTH TI REINFRCD FAN PL .8-S; PLATE,CRANIOPLASTY,PREFORMED, ALTERABLE
Model Number 08.520.220S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: ftl ftm.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon was cutting and contouring the synpor.Synpor did not appear to be defected once opened.It was not hydrated in saline prior to cutting and contouring the first time.The pores are starting to peel to come out but not sure if its due to head cutting or contouring it.The surgeon used the second piece and open additional one and it ended up being fine.There were no fragments generated.There was a surgical delay of 10-15 minutes.There was no patient consequence reported.This complaint involves one (1) device.This report is for (1) synpor smooth ti reinforced fan pl.8-s.This report is 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: h6.Device history lot manufacturing location: - supplier ¿ (b)(4) - kensey nash / inspected and released by: monument.Release to warehouse date: 26-jan-2021.Expiration date: 28-sep-2025.Part number: 08.520.220s, synpor smooth ti reinforced fan plate 0.8mm thick ¿ sterile.Lot number: ds7006076 (sterile).One piece was scrapped in cell at op #20, incoming final inspection, as an engineering sample.Purchased finished goods traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Labeling and packaging verified per inspection sheet requirements.Certificate of compliance supplied was reviewed and determined to be conforming.Note: there were no sterility documents from the supplier included in the dhr for review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SMOOTH TI REINFRCD FAN PL .8-S
Common Device Name
PLATE,CRANIOPLASTY,PREFORMED, ALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11572124
Report Number2939274-2021-01527
Device Sequence Number19900025
Product Code GWO
UDI-Device Identifier10887587026404
UDI-Public(01)10887587026404
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model Number08.520.220S
Device Catalogue Number08.520.220S
Device Lot NumberDS7006076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CUTTING INSTRUMENTS: CMF